Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Body Chills And Sweating After Taking Minocycline?

I have a large blister around the side & bottom of my thumbnail bed. I went to the Doc & he drained it & sent a sample of the fluid off to be tested. He put me on Minocycline 100MG. I am now having chills & sweating. Should I go to ER? Email address YYYY@YYYY .
Thu, 20 Feb 2020
Report Abuse
General & Family Physician 's  Response
Hello,

The symptoms seem to be related to the infection. I suggest to continue the medication as prescribed by your doctor. I also suggest to use anti-inflammatory medications such as Tylenol to treat the chills. If you have breathing difficulties you should see your doctor for further evaluation.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Dorina Gurabardhi, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

Recent questions on Minocycline


Loading Online Doctors....
What Causes Body Chills And Sweating After Taking Minocycline?

Hello, The symptoms seem to be related to the infection. I suggest to continue the medication as prescribed by your doctor. I also suggest to use anti-inflammatory medications such as Tylenol to treat the chills. If you have breathing difficulties you should see your doctor for further evaluation. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Dorina Gurabardhi, General & Family Physician